# SDR 06FDEA2988

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 68,482 hours, 22,607 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX330569
- Condition: Blown
- Location: Hydraulic Sys
- Part time: 14,853 hours, 4,497 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD 1 FAIL ALERT DURING CRUISE QTY -0-.  FOUND NR 1 ENGINE RT PUMP INTERNALLY BLOWN, FLUID LEAKING FROM ATTACH PAD DRAIN LINE TO DRAIN MAST.  REMOVED AND REPLACED BOTH LEFT AND RIGHT NR 1 ENG HYDRO PUMPS REF M/M 29-11-01-  2, ALSO INSPECTED AND REPLACED ENG HYDRO FILTERS REF M/M 29-12-02-2.  NO METAL WAS FOUND AT ENG SCREENS, SERV NR 1 SYSTEM HYDRO, RAN AND LEAK CHECKED NR 1 L/R PUMPS AND FILTERS REF JRH.  OK FOR SERVICE.
